# SDR E07A201608240001

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 2,527 hours, 1,627 cycles
- Engine: Pwa PW535A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: RYLB535053
- Part serial: 0018
- Condition: Sticking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERPRESSURE CAS MESSAGE ON DEPARTURE. CMC EVALUATION SHOWED PRSOV FAIL.
